# SDR SWAA2024040168817

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 57,105 hours, 29,936 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B, O
- Precautionary procedure: D, O

## Discrepancy

SMOKE FROM OVERHEAD LIGHT ROW 4 FO SIDE. SMOKE INTERMITTENT. PERFORMED OVERWEIGHT LANDING 137.4. RAN BRAKE COOLING. OK TO TAXI TO GATE. READING LIGHT SMALL AMOUNT OF SMOKE.<[01] REPLACED 4D LIGHT ASSY IAW AMM 33-23-00. SMOKE SOURCE IDENTIFIED. CONDITIONAL INSP NOT REQUIRED FOR SMOKE. SEE LOG PAGE 2254160 FOE OVERWEIGHT LANDING CONDTIONAL INSP.
